Generalised Heisenberg Relations for Quantum Statistical Estimation

Brody, D C and Hughston, L P. 1998. Generalised Heisenberg Relations for Quantum Statistical Estimation. Physics Letters A, 236(4), pp. 257-262. ISSN 03759601 [Article]

No full text available

Abstract or Description

A geometric framework for quantum statistical estimation is used to establish a series of corrections to the Heisenberg uncertainty relations for canonically conjugate variables. These results apply when the true state of the system belongs to a one-parameter family of unitarily related states, and we are required to estimate the value of the parameter.

Item Type:


Identification Number (DOI):

Departments, Centres and Research Units:



10 October 1997Accepted
19 May 1998Published

Item ID:


Date Deposited:

14 Mar 2022 10:38

Last Modified:

14 Mar 2022 10:38

Peer Reviewed:

Yes, this version has been peer-reviewed.


Edit Record Edit Record (login required)